Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: Oral drugs' side effects — immune system  (Read 436 times)

0 Members and 1 Guest are viewing this topic.

strat

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 28
Oral drugs' side effects — immune system
« on: March 07, 2020, 11:58:46 PM »

I seem to remember one oral drug / supplement having a side effect of lowering your immunity to infections. I thought it was Pentox but can't find any supporting evidence for this.

Am I totally making things up or does this ring a bell for anyone? Maybe it was viagara or NSAIDs? With Coronavirus spreading and lots of upcoming travel, I want to be sure I'm not putting myself in a highly risky situation.
Logged
28 years old, symptoms started Nov 2019

Paolo

  • Major Contributor
  • ****
  • Country: gb
  • Offline Offline
  • Gender: Male
  • Posts: 942
  • 59 Year old with stable Peyronie's
Re: Oral drugs' side effects — immune system
« Reply #1 on: March 08, 2020, 06:48:04 AM »

For peace of mind I would get me some Zinc Acetate, it's absorbable 100%, lozenges by Life Extension, for example  :), don't taste pleasant, but they work!
Paul.
Logged
Whenever you find yourself on the side of the majority, it is time to pause and reflect.
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
1785 Views
Last post October 10, 2018, 07:56:48 PM
by Hawk
0 Replies
684 Views
Last post March 13, 2020, 12:05:30 AM
by TonySa
3 Replies
574 Views
Last post October 02, 2020, 04:32:02 AM
by AlterEgo